# SDR 2005FA0001520

- Difficulty date: November 1, 2005
- Submitted: November 14, 2005
- Operation: General aviation
- Aircraft: N6394M
- Make and model: Cessna 152
- Aircraft serial: 15284706
- Aircraft time: 11,918 hours
- Engine: Lyc O235L2C
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FLOORBOARD SKIN ABOVE THE LT AND RT GEAR BOXES, CRACKED AT THE INSPECTION HOLES.  CRACKS RAN FROM THE EDGE OF THE HOLE TO THE SCREW HOLE FOR THE INSPECTION PLATE.  INSTALLED A REINFORCEMENT UNDER THE DOUBLER AND STOP DRILLED THE CRACKS.  (K)
